# SDR ASOA20120824134

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 265
- Aircraft time: 29,853 hours, 22,361 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: PT9141
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS FOR AISLE INOPERATIVE AT ROW 12 AND AFT.  R & R EMERGENCY LIGHT INVERTER NR 6 AND R & R FLOOR PROXIMITY LIGHT NR 8.  OPS CHECKED GOOD ACFT RELEASED AND RETURNED TO SERVICE.
